# SDR CALA2014042190875

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 40,940 hours, 17,777 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKING ELEC BURNING SMELL REPORTED BY FLIGHT ATTENDANT AT ROW 6 - 7 & 1L. CABIN FAN FAULT INDICATION ON COND AIR PAGE ON LOWER ECAM SYS PAGE.  BREAKER FOR RT FAN SUPPLY POPPED.  OPERATIONS CHECKED RT FAN LOUD GRINDING HEARD & BREAKER POPPED AGAIN. VERIFIED RT RECIRC FAN INOPERATIVE & SMELL NO LONGER PRESENT IN ACFT, CAPPED BREAKER ON TOP OF APPLYING MEL.
